MathSciNet Relay Station
MathSciNet bibliographic data
MR1363179 (97f:16007) 16D50 (16L30 16L60)
Nicholson, W. K.; Yousif, M. F. On perfect simple-injective rings. Proc. Amer. Math. Soc. 125 (1997), no. 4, 979–985.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement